Hoang The Tuan
Hoang The Tuan
Researcher, Institute of Mathematics, VAST
math.ac.vn üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Linearized asymptotic stability for fractional differential equations
ND Cong, TS Doan, S Siegmund, HT Tuan
Electronic Journal of Qualitative Theory of Differential Equations, 39 (2016 …, 2015
392015
Stability of fractional-order nonlinear systems by Lyapunov direct method
HT Tuan, H Trinh
IET Control Theory & Applications 12 (17), 2417-2422, 2018
372018
On stable manifolds for planar fractional differential equations
ND Cong, TS Doan, S Siegmund, HT Tuan
Applied mathematics and Computation 226, 157-168, 2014
372014
Generation of nonlocal fractional dynamical systems by fractional differential equations
ND Cong, HT Tuan
Journal of Integral Equations and Applications 29 (4), 585-608, 2017
272017
On fractional Lyapunov exponent for solutions of linear fractional differential equations
ND Cong, DT Son, HT Tuan
Fractional calculus and applied analysis 17 (2), 285-306, 2014
252014
A linearized stability theorem for nonlinear delay fractional differential equations
HT Tuan, H Trinh
IEEE Transactions on Automatic Control 63 (9), 3180-3186, 2018
212018
On stable manifolds for fractional differential equations in high-dimensional spaces
ND Cong, TS Doan, S Siegmund, HT Tuan
Nonlinear Dynamics 86 (3), 1885-1894, 2016
202016
Asymptotic behavior of solutions of linear multi-order fractional differential systems
K Diethelm, S Siegmund, HT Tuan
Fractional Calculus and Applied Analysis 20 (5), 1165-1195, 2017
192017
Asymptotic stability of linear fractional systems with constant coefficients and small time-dependent perturbations
ND Cong, TS Doan, HT Tuan
Vietnam Journal of Mathematics 46 (3), 665-680, 2018
182018
Existence, uniqueness, and exponential boundedness of global solutions to delay fractional differential equations
ND Cong, HT Tuan
Mediterranean Journal of Mathematics 14 (5), 1-12, 2017
182017
Asymptotic separation between solutions of Caputo fractional stochastic differential equations
TS Doan, PT Huong, PE Kloeden, HT Tuan
Stochastic Analysis and Applications 36 (4), 654-664, 2017
142017
On asymptotic properties of solutions to fractional differential equations
ND Cong, HT Tuan, H Trinh
Journal of Mathematical Analysis and Applications 484 (2), 123759, 2020
132020
An instability theorem for nonlinear fractional differential systems
HTT Nguyen Dinh Cong, Doan Thai Son, Stefan Siegmund
Discrete and Continuous Dynamical Systems - Series B 22 (8), 3079 - 3090, 2017
10*2017
Global attractivity for some classes of Riemann-Liouville fractional differential systems
HT Tuan, A Czornik, JJ Nieto, M Niezabitowski
Journal of Integral Equations and Applications 31 (2), 265-282, 2019
92019
On some special properties of Mittag-Leffler functions
HT Tuan
arXiv preprint arXiv:1708.02277, 2017
52017
Stability of scalar nonlinear fractional differential equations with linearly dominated delay
HT Tuan, S Siegmund
Fractional Calculus and Applied Analysis 23 (1), 250-267, 2020
32020
Structure of the Fractional Lyapunov Spectrum for Linear Fractional Differential Equations
HTT Nguyen Dinh Cong, Doan Thai Son, Stefan Siegmund
Advances in Dynamical Systems and Applications, 149-159., 2014
3*2014
Global attractivity and asymptotic stability of mixed-order fractional systems
HT Tuan, H Trinh
IET Control Theory & Applications 14 (9), 1240-1245, 2020
12020
On the asymptotic behavior of solutions to time-fractional elliptic equations driven a multiplicative white noise
HT Tuan
Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2020318, 2020
12020
A qualitative theory of time delay nonlinear fractional-order systems
HT Tuan, H Trinh
SIAM Journal on Control and Optimization 58 (3), 1491-1518, 2020
12020
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20